# SDR YENA2021031900181

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 55,789 hours, 19,641 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2800, LAX - FLL. AT 5000 FEET IN LEVEL FLT FLAPS SELECTED TO 2. WHEN FLAPS REACHED 2 ENG POWER INCREASED TO HOLD SPEED. AS POWER INCREASED , THE DISTINCT SMELL OF ENG OIL " DIRTY SOCKS" APPEARED. PACK 1 TURNED OFF AND SMELLL REDUCED. SURVEY COMPLETE ; AS PER CABIN ODOR REPORT + CREW COMMENTS, ODOR NOTICED IN COCKPIT ONLY AND DISSAPATED WITH #1 PACK OFF. PRECAUTIONARY INSPECTED ENG'S #1 + 2  AND APU FOR LEAKS. NO FAULTS NOTED. RAN PACKS IAW AMM 21-51-00. NO ODORS PRESENT. ODOR DETERMINED TO BE LEVEL 1 ODOR. COMPLIED WITH INFORMATION NOTICE 2017 - T015F SECTION A. A/C OK FOR SERVICE.
